# SDR DALA2020072852653

- Difficulty date: July 24, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 71,823 hours, 27,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS AT ROW 25-30 ARE INOPERATIVE.  FOUND POWER SUPPLY M10954 INOPERATIVE AND REPLACED. SYSTEM OPERATION IS NORMAL.
